Periodic solutions of planar systems with two delays

Shigui Ruan, Junjie Wei

Research output: Contribution to journalArticle

83 Scopus citations

Abstract

In this paper, we consider a planar system with two delays: ẋ1(t) = -a0x1(t) + a1F1(x1(t - τ1), x2(t - τ2)), ẋ2(t) = -b0x2(t) + b1F2(x1(t - τ1), x2(t - τ2)). Firstly, linearized stability and local Hopf bifurcations are studied. Then, existence conditions for non-constant periodic solutions are derived using degree theory methods. Finally, a simple neural network model with two delays is analysed as an example.

Original languageEnglish (US)
Pages (from-to)1017-1032
Number of pages16
JournalRoyal Society of Edinburgh - Proceedings A
Volume129
Issue number5
DOIs
StatePublished - Jan 1 1999
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this